# SDR 1UPA20220705040

- Difficulty date: July 5, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0055
- Aircraft time: 64 hours, 1,194 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cap
- Part number: 01000135
- Condition: Departed
- Location: Zone 200
- Part time: 64 hours, 1,194 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PARACHUTE CAP DEPARTED FLIGHT
